RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 167, Number 4, Pages 731–734 (Mi dan32183)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Approximation of functions by the Fourier–Jacobi sums

V. M. Badkov

Sverdlovsk Branch of the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences

Full text: PDF file (368 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.6
Presented: M. A. Lavrent'ev
Received: 21.06.1965

Citation: V. M. Badkov, “Approximation of functions by the Fourier–Jacobi sums”, Dokl. Akad. Nauk SSSR, 167:4 (1966), 731–734

Citation in format AMSBIB
\Bibitem{Bad66}
\by V.~M.~Badkov
\paper Approximation of functions by the Fourier--Jacobi sums
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 167
\issue 4
\pages 731--734
\mathnet{http://mi.mathnet.ru/dan32183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0198115}
\zmath{https://zbmath.org/?q=an:0152.25901}


Linking options:
  • http://mi.mathnet.ru/eng/dan32183
  • http://mi.mathnet.ru/eng/dan/v167/i4/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019